Latest News

MAN ISSUED WARNING OVER FAKE MEDICINE THAT CAUSE ALLERGIC REACTION TO HIS AUNT

 A social media user has warned the public against fake medicines after he claimed that his aunt was the latest victim of the alleged fake medicine which was bought from a store.




In a Facebook post of Shane Tubig Fajardo, he shared photos of his aunt which shows severe reaction over her face.





"Ingat po kayo sa kumakalat ngayong pekeng gamot!!!," he said.





"Nakabilipo ng pekeng gamot ang pinsan ko sa tindahan at ininom ng tita ko. Dahil sa hindi naman nila alam kung fake or original ang gamot ininom niya ito at ganyan na po ang nagyari namanga po ang buong katawan at mukha at puno ng pantal! He added.



He also warned store owners to check carefully the medicine they are selling whether it's fake. 



"Imbis na gumaling ehh nadagdagan pa ang nararamdaman dahil sa nainom na pekeng gamot. Kaya sa mga nagtitinda po ng mga gamot sa tindahan pakitignan nyo po baka peke ang nabebenta nyong gamot..." 



For that lesson learned, Fajardo told the public to carefully check the medicine they are using are safe.



Earlier the Food and Drug Administration (FDA) has warned the public against online purchase of medicine and other health products.



Authorities had advised the public to buy medicines only in pharmacies since they are registered and regularly monitored to insure the product safety.



Also the pharmaceutical, Unilab company has even issued warning against fake medicine and posted photo to determine the authentic and fake medicine. 




"We understand that many are concerned about the authenticity of the medicines they've purchased. Here is a quick guide on how to spot key differences between fake and authentic Paracetamol (Biogesic)."



No comments:

Post a Comment

Where In Bacolod Designed by Templateism.com Copyright © 2014

Powered by Blogger.